MathSciNet Relay Station
MathSciNet bibliographic data
MR729436 (85e:57032) 57R30 (53C20 57R20)
Yamato, Kenji Sur la classe caractéristique exotique de Lazarov-Pasternack en codimension $2$. II. (French) [The Lazarov-Pasternak exotic characteristic class in codimension $2$. II] Japan. J. Math. (N.S.) 7 (1981), no. 2, 227–256.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement